Connect with others who understand.

sign up log in
About MyMigraineTeam
Real members of MyMigraineTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Flashing Blue Lights?

Flashing Blue Lights?

I was in a minor auto accident last Wednesday and have had a migraine that started afterwards. I've been having these 'visions' where I'm seeing flashing blue lights every few moments. Does anyone have a suggestion about the visions I'm having?

A MyMigraineTeam Member said:

So sorry to hear that you are having trouble with your blood pressure. I too take two blood pressure medicines. I take Losartan and Metoprolol.

posted 6 months ago
A MyMigraineTeam Member said:

I tried to inquire about your flashing blue lights but all I could find it is an aura associated with your migraine. You are aware that you can have a migraine without the actual pain but other symptoms. Pay close attention to your symptoms you still could be suffering from a silent migraine.

posted 8 months ago
A MyMigraineTeam Member said:

I agree with the flashing lights was a migraine. The brain is the most complext organ in the body. Neurologists are still studying but and learning. I remember seeing my neurologist at 21. I'm 46 and on a fentanyl patch and meds for break through pain. We believe my migraines began as a child. My daughter had her first at age 5. Young right. I was a great nurse but my migraines presented in so many bizzare dibilitating ways. After a hospitalization a cardiologist was called in and I no longer qualified for the traditional migraine treatment it affected my heart. That was the first time the nurse put that patch on me. That was it my life changed I had to eventually go on disability. I take care of a 16 year old active boy and and am lucky to have a supporting husband. I'm not sure but I doubt the rotator cuff problem wont affect your head. But keep track if anything changes.

posted about 2 months ago
A MyMigraineTeam Member said:

Heard back from my doctor this morning about the high readings and the swings I've had lately. They are taking me off of Lotrel (amlodipine 10mg-benazepril 40mg) and putting me on a stronger medication for my hypertension called Exforge (amlodipine 10mg- valsartan 320 mg).

posted 8 months ago
A MyMigraineTeam Member said:

Not sure. I've been eating healthier and getting a lot of exercise. I try to limit my caffeine and salt intake, which I've been pretty good about. I updated my cardiologist yesterday, reading were good in general since from Sept 9 until Sept 17th.

edited, originally posted 8 months ago
Already a Member? Log in